# SDR AALA202305194306

- Difficulty date: May 18, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N849NN
- Make and model: Boeing 737823
- Aircraft serial: 33213
- Aircraft time: 38,416 hours, 15,780 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Unserviceable
- Location: Zone 800 - Doors
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 ENTRY DOOR VERY DIFFICULT TO OPEN. REMOVED AND REPLACED PIN ON UPPER RADIUS LINK OF L1 DOOR GUIDE ARM PER AMM 52-11-21.
